# SDR 95UAL757008

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUTDOWN PRIOR TO TOP OF DESCENT.  NO PRIOR  THROTTLE MOVEMENT OR CHANGE IN FUEL CONFIGURATION.  A/C DESCENDED TO 16,000 FEET WHERE ENGINE WAS RESTARTED, A/C CONTINUED WITHOUT FURTHER INCIDENT.  THE FUEL CONTROL UNIT WAS REMOVED AND ROUTED TO HAMILTON STANDARD FOR ANALYSIS, NO MECHANICAL CAUSE FOR SHUTDOWN FOUND.  ENGINE REMAINED ON WING WITHOUT FURTHER INCIDENT.
